# SDR FDEA202306201061

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 9,694 hours, 4,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Part time: 9,694 hours, 4,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 222BFF WITH DENTS ALONG UPPER SURFACE. SECTION 41. MDC FLOOR PANEL 222 BFF, UPPER SURFACE WAS REPAIRED IAW B767 SRM 53-00-50-2R, PARA.   4.B. FIG. 201 SHEET 2, PAGE 1-16 REV. 85 DEC15/2022
